Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 4, Pages 174–263 (Mi cheb118)  

This article is cited in 3 scientific papers (total in 3 papers)

Multidimensional problems in prime number theory

V. N. Chubarikov

M. V. Lomonosov Moscow State University

Full text: PDF file (684 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.3
MSC: 11N37 (11L07 11P05)
Received: 08.12.2011

Citation: V. N. Chubarikov, “Multidimensional problems in prime number theory”, Chebyshevskii Sb., 12:4 (2011), 174–263

Citation in format AMSBIB
\Bibitem{Chu11}
\by V.~N.~Chubarikov
\paper Multidimensional problems in prime number theory
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 4
\pages 174--263
\mathnet{http://mi.mathnet.ru/cheb118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075057}


Linking options:
  • http://mi.mathnet.ru/eng/cheb118
  • http://mi.mathnet.ru/eng/cheb/v12/i4/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Sh. Jabbarov, “Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2”, Math. Notes, 105:3 (2019), 359–365  mathnet  crossref  crossref  mathscinet  isi  elib
    2. I. Allakov, A. Sh. Safarov, “Ob odnoi additivnoi zadache Khua-Lo-Kena”, Chebyshevskii sb., 20:4 (2019), 32–45  mathnet  crossref
    3. I. Sh. Dzhabbarov, “On the Multidimensional Tarry Problem for a Cubic Polynomial”, Math. Notes, 107:5 (2020), 713–726  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:355
    Full text:204
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021